# SDR DALA2019070804097

- Difficulty date: July 2, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 98,742 hours, 14,180 cycles
- System (JASC): 2760 · Drag Control System
- Part: Packing
- Condition: Damaged
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 0195 - ATB - CENTER SYSTEM HYDRAULIC QUANTITY DECREASED AFTER TAKE OFF, RETURNED TO NRT. CORRECTIVE ACTION: REPLACED NUMBER 10 FLIGHT SPOILER FILTER CAP PACKING. A/C IS RTS. LP 5978816
